# SDR SWIA201439247

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 27,635 hours, 22,799 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION MESSAGE AFTER GEAR RETRACTION ALONG WITH LT OTBD BTMS INDICATOR DASHED.  DURING GEAR EXTENSION, ANTI-SKID OTBD CAUTION MESSAGE AND PROX SYSTEM FAULT STATUS MESSAGE.  R & R LT MLG OTBD HARNESS SUB ASSY, ANTI-SKID SUB HARNESS, AND ANTI SKID HARNESS.  PERFORMED ANTI-SKID OPS CHECK.  OPS CHECK GOOD IAW AMM.  BTMS BRAKE TEMP ON NR 1 MLG WHEEL ASSY.  OPS CHECK GOOD.  ALL INDICATIONS NORMAL.  WOW OPS CHECK GOOD IAW AMM.
